ARROW INTERNATIONAL LLC ARROW PICC SET 2-LUMEN: 5 FR X 19-5/8IN (50 CM; CATHETER, INTRAVASCULAR, THER
Back to Search Results |
| Catalog Number |
PR-05052-HP |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "the head performs the puncture and inserts the guide, but obstruction is present despite raising the arm and removing the tourniquet.The guide is removed and found to be bent, therefore, insertion is performed in the antecubital area of the msd, the puncture is successful, an accessory guide is inserted, and when the guide is returned, no outlet is obtained through the picc lumen, so the picc is returned and the intensive care physician is notified for cvc.An adverse event is reported." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 9680794-2025-00930.
Additional Manufacturer Narrative
(b)(4) the actual device was not returned; however, the customer provided two photos for analysis.The complaint of a blocked catheter could not be confirmed by the photos.A complete visual inspection could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions-for-use (ifu) provided with this kit warns the user, " flush each lumen with sterile normal saline for injection to establish patency and prime lumen(s)." without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported "the head performs the puncture and inserts the guide, but obstruction is present despite raising the arm and removing the tourniquet.The guide is removed and found to be bent, therefore, insertion is performed in the antecubital area of the msd, the puncture is successful, an accessory guide is inserted, and when the guide is returned, no outlet is obtained through the picc lumen, so the picc is returned and the intensive care physician is notified for cvc.An adverse event is reported." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 9680794-2025-00936 and 9680794-2025-00930.